Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 11-20 of 314 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
11
일반형 대수곡면의 다중 케노니컬 함수

이용남researcher, Proceedings of Workshop in Pure Mathematics, v.1, no.1, pp.93 - 112, 1998-07

12
A norm estimate for the ADI method for nonsymmetric problems

Kwak, Do Youngresearcher, LINEAR ALGEBRA AND ITS APPLICATIONS, v.266, no.1-3, pp.127 - 141, 1997

13
Mixed upwinding covolume methods on rectangular grids for convection-diffusion problems

Chou, SH; Kwak, Do Youngresearcher; Vassilevski, PS, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.21, no.1, pp.145 - 165, 1999-09

14
Two point masses perturbation of regular moment functionals

Kwon, Kil Hyunresearcher; Park, SB, INDAGATIONES MATHEMATICAE-NEW SERIES, v.8, no.1, pp.79 - 93, 1997-03

15
On a conjecture by Karlin and Szego

Kim, DH; Kwon, Kil Hyunresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.124, no.1, pp.227 - 231, 1996-01

16
Spectral Analysis of Bessel Polynomials in Krein space

Sung S. Han; Kwon, Kil Hyunresearcher, QUAESTIONES MATHEMATICAE, v.14, no.3, pp.327 - 335, 1991

17
Sobolev orthogonal polynomials and second-order differential equations

Kwon, Kil Hyunresearcher; Littlejohn, LL, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v.28, no.2, pp.547 - 594, 1998

18
APPROXIMATE CONVERSION OF BEZIER CURVES

Park, Y; Choi, U-Jinresearcher; Kimn, HJ, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.51, no.1, pp.153 - 162, 1995-02

19
Sobolev orthogonal polynomials and second order differential equation II

K. H. Kwonresearcher; D. W. Lee; L. L. Littlejohn, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.33, no.1, pp.135 - 170, 1996-06

20
Explicit valuations of division polynomials of an elliptic curve

Cheon, J; Hahn, Sang-Geunresearcher, MANUSCRIPTA MATHEMATICA, v.97, no.3, pp.319 - 328, 1998-11

rss_1.0 rss_2.0 atom_1.0